# SDR ASAA0140008

- Difficulty date: January 20, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - WHEN PERFORMING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT ROW 13-16.  RECONNECTED LIGHTS, OPS NORMAL.  (M)
